# SDR DALA2018110506438

- Difficulty date: October 27, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N865DA
- Make and model: Boeing 777232
- Aircraft serial: 29737
- Aircraft time: 82,504 hours, 9,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 51d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7006, L/P 5115673) UNDER SEAT EMERGENCY LIGHT AT 51D DAMAGED. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSY. PER B777 AMM 33-51-05.
